# SDR AALA20111216AFW01

- Difficulty date: December 16, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 98,777 hours, 16,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1200 BETWEEN STRINGERS 29 AND 30 RIGHT GOUGED.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R.
